The Annals of Probability

On the Recurrence Property of Gaussian Taylor Series

J. S. Hwang

Full-text: Open access

Abstract

We prove that a Gaussian Taylor series has the recurrence property on any rectifiable Jordan domain such that the intersection of its boundary with the unit circle is of positive measure.

Article information

Source
Ann. Probab., Volume 4, Number 3 (1976), 453-455.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996093

Digital Object Identifier
doi:10.1214/aop/1176996093

Mathematical Reviews number (MathSciNet)
MR412397

Zentralblatt MATH identifier
0343.60027

JSTOR
links.jstor.org

Subjects
Primary: 60G15: Gaussian processes
Secondary: 60G50: Sums of independent random variables; random walks

Keywords
Recurrence property Gaussian Taylor series

Citation

Hwang, J. S. On the Recurrence Property of Gaussian Taylor Series. Ann. Probab. 4 (1976), no. 3, 453--455. doi:10.1214/aop/1176996093. https://projecteuclid.org/euclid.aop/1176996093


Export citation